×

zbMATH — the first resource for mathematics

Optimality conditions and duality for nondifferentiable multiobjective fractional programming with generalized convexity. (English) Zbl 1191.90080
Summary: We consider nondifferentiable multiobjective fractional programming problems. A concept of generalized convexity, which is called (\(C,\alpha, \rho,d\))-convexity, is first discussed. Based on this generalized convexity, we obtain efficiency conditions for multiobjective fractional programming (MFP). Furthermore, we establish duality results for three types of dual problems of (MFP) and present the corresponding duality theorems.

MSC:
90C32 Fractional programming
90C29 Multi-objective and goal programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aghezzaf, B., & Hachimi, M. (2000). Generalized invexity and duality in multiobjective programming problems. Journal of Global Optimization, 18, 91–101. · Zbl 0970.90087
[2] Bector, C. R. (1973). Duality in nonlinear fractional programming. Zeitschrift für Operations Research, 17, 183–193. · Zbl 0267.90086
[3] Bector, C. R., & Bhatia, B. L. (1985). Sufficient optimality conditions and duality for a minimax problem. Utilitas Mathematica, 27, 229–247. · Zbl 0574.90071
[4] Bhatia, D., & Jain, P. (1994). Generalized (F,{\(\rho\)})-convexity and duality for nonsmooth multiobjective programs. Optimization, 31, 153–164. · Zbl 0819.90082
[5] Clarke, F. H. (1983). Optimization and nonsmooth analysis. New York: Wiley. · Zbl 0582.49001
[6] Hiriart-Urruty, J. B. (1978). On optimality conditions in nondifferentiable programming. Mathematical Programming, 14, 73–86. · Zbl 0373.90071
[7] Hachimi, M., & Aghezzaf, B. (2004). Sufficiency and duality in differentiable multiobjective programming involving generalized type I functions. Journal of Mathematical Analysis and Applications, 296, 382–392. · Zbl 1113.90142
[8] Hanson, M. A. (1981). On sufficient of the Kuhn–Tucker conditions. Journal of Mathematical Analysis and Applications, 80, 545–550. · Zbl 0463.90080
[9] Hanson, M. A., & Mond, B. (1987). Necessary and sufficient conditions in constrained optimization. Mathematical Programming, 37, 51–58. · Zbl 0622.49005
[10] Kaul, R. N., & Kaur, S. (1985). Optimality criteria in nonlinear programming involving nonconvex functions. Journal of Mathematical Analysis and Applications, 105, 104–112. · Zbl 0553.90086
[11] Liang, Z. A., & Shi, Z. W. (2003). Optimality conditions and duality for a minimax fractional programming with generalized convexity. Journal of Mathematical Analysis and Applications, 277, 474–488. · Zbl 1032.90048
[12] Liang, Z. A., Huang, H. X., & Pardalos, P. M. (2001). Optimality conditions and duality for a class of nonlinear fractional programming problems. Journal of Optimization Theory and Applications, 110, 611–619. · Zbl 1064.90047
[13] Liang, Z. A., Huang, H. X., & Pardalos, P. M. (2003). Efficiency conditions and duality for a class of multiobjective fractional programming problems. Journal of Global Optimization, 27, 447–471. · Zbl 1106.90066
[14] Mond, B., & Weir, T. (1981). Generalized concavity and duality. In S. Schaible, W. T. Ziemba (Eds.), Generalized convexity in optimization and economics (pp. 263–280). New York: Academic. · Zbl 0538.90081
[15] Pardalos, P. M., Siskos, Y., & Zopounidis, C. (Eds.). (1995). Advances in multicriteria analysis. Netherlands: Kluwer Academic. · Zbl 0847.00021
[16] Preda, V. (1992). On sufficiency and duality for multiobjective programs. Journal of Mathematical Analysis and Applications, 166, 365–377. · Zbl 0764.90074
[17] Preda, V., & Chitescu, I. (1999). On constraint qualification in multiobjective optimization problems: semidifferentiable case. Journal of Optimization Theory and Applications, 100, 417–433. · Zbl 0915.90231
[18] Rueda, N. G., & Hanson, M. A. (1988). Optimality criteria in mathematical programming involving generalized invexity. Journal of Mathematical Analysis and Applications, 130, 375–385. · Zbl 0647.90076
[19] Schaible, S. (1976). Duality in fractional programming: a unified approach. Operations Research, 24, 452–461. · Zbl 0348.90120
[20] Schmitendorf, W. E. (1977). Necessary conditions for static minimax problems. Journal of Mathematical Analysis and Applications, 57, 683–693. · Zbl 0355.90066
[21] Vial, J. P. (1982). Strong convexity of sets and functions. Journal of Mathematical Economics, 9, 187–205. · Zbl 0479.52005
[22] Vial, J. P. (1983). Strong and weak convexity of sets and functions. Mathematics of Operations Research, 8, 187–205. · Zbl 0526.90077
[23] Weir, T. (1992). Pseudoconvex minimax programming. Utilitas Mathematica, 27, 35–57. · Zbl 0787.90069
[24] Yuan, D. H., Liu, X. L., Chinchuluun, A., & Pardalos, P. M. (2005). Nondifferentiable minimax fractional programming problems. Journal of Optimization Theory and Applications, forthcoming. · Zbl 1146.90077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.